MathSciNet Relay Station
MathSciNet bibliographic data
MR1705602 (2000g:60108) 60H15 (35R60 60K35)
Kurtz, Thomas G.; Xiong, Jie Particle representations for a class of nonlinear SPDEs. Stochastic Process. Appl. 83 (1999), no. 1, 103–126.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement